Works matching DE "FIXED point theory"
Results: 5000
Should the Non‐Classical Logician be Embarrassed?
- Published in:
- Philosophy & Phenomenological Research, 2022, v. 104, n. 2, p. 388, doi. 10.1111/phpr.12770
- Publication type:
- Article
On anti‐abortion violence.
- Published in:
- Philosophy & Phenomenological Research, 2022, v. 104, n. 2, p. 273, doi. 10.1111/phpr.12756
- Publication type:
- Article
Olver's error bound methods applied to linear ordinary differential equations having a simple turning point.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 4, p. 385, doi. 10.1142/S0219530514500298
- By:
- Publication type:
- Article
Asymptotics of linear recurrences.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 4, p. 463, doi. 10.1142/S0219530514500286
- By:
- Publication type:
- Article
THREE POSITIVE PERIODIC SOLUTIONS OF NONLINEAR DIFFERENTIAL EQUATIONS WITH PERIODIC COEFFICIENTS.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 2, p. 145, doi. 10.1142/S0219530505000546
- By:
- Publication type:
- Article
EXISTENCE THEOREMS OF POSITIVE SOLUTIONS FOR FOURTH-ORDER FOUR-POINT BOUNDARY VALUE PROBLEMS.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 1, p. 71, doi. 10.1142/S0219530504000254
- By:
- Publication type:
- Article
Properties of the normed cone of semi-Lipschitz functions.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 1/2, p. 55, doi. 10.1007/s10474-005-0208-9
- By:
- Publication type:
- Article
Existence results for systems of strong implicit vector variational inequalities.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 4, p. 265, doi. 10.1023/B:AMHU.0000028828.52601.9e
- By:
- Publication type:
- Article
Fixed point theorems in locally convex spaces.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 4, p. 345, doi. 10.1023/A:1022842429470
- By:
- Publication type:
- Article
Convergence analysis of projected fixed‐point iteration on a low‐rank matrix manifold.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 5, p. 1, doi. 10.1002/nla.2140
- By:
- Publication type:
- Article
Shifted power method for computing tensor H-eigenpairs.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 3, p. 410, doi. 10.1002/nla.2031
- By:
- Publication type:
- Article
The modulus-based matrix splitting algorithms for a class of weakly nonlinear complementarity problems.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 3, p. 558, doi. 10.1002/nla.2039
- By:
- Publication type:
- Article
Termination criteria for inexact fixed-point schemes.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 4, p. 702, doi. 10.1002/nla.1982
- By:
- Publication type:
- Article
Modulus-based synchronous multisplitting iteration methods for linear complementarity problems.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 3, p. 425, doi. 10.1002/nla.1835
- By:
- Publication type:
- Article
Tight and efficient enclosure of matrix multiplication by using optimized BLAS.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 2, p. 237, doi. 10.1002/nla.724
- By:
- Publication type:
- Article
Numerical investigations on COVID‐19 model through singular and non‐singular fractional operators.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 1, p. 1, doi. 10.1002/num.22707
- By:
- Publication type:
- Article
Some special functions in orthogonal fuzzy bipolar metric spaces and their fixed point applications.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 4, p. 794, doi. 10.1002/num.22701
- Publication type:
- Article
A new semi‐analytic solution of fractional sixth order Drinfeld–Sokolov–Satsuma–Hirota equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 3, p. 372, doi. 10.1002/num.22631
- By:
- Publication type:
- Article
Existence and uniqueness of solutions for fractional nonlinear hybrid impulsive system.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 3, p. 359, doi. 10.1002/num.22628
- By:
- Publication type:
- Article
A new approach for the qualitative study of vector born disease using Caputo–Fabrizio derivative.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1809, doi. 10.1002/num.22728
- By:
- Publication type:
- Article
An augmented stress-based mixed finite element method for the steady state Navier-Stokes equations with nonlinear viscosity.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 5, p. 1692, doi. 10.1002/num.22166
- By:
- Publication type:
- Article
Analysis of an augmented mixed-primal formulation for the stationary Boussinesq problem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 2, p. 445, doi. 10.1002/num.22001
- By:
- Publication type:
- Article
Qualitative analysis for a competition model with B-D functional response and numerical simulation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 5, p. 1575, doi. 10.1002/num.21848
- By:
- Publication type:
- Article
Upwind discontinuous Galerkin methods with mass conservation of both phases for incompressible two-phase flow in porous media.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 5, p. 1674, doi. 10.1002/num.21817
- By:
- Publication type:
- Article
On the solution of a rational matrix equation arising in G-networks.
- Published in:
- Calcolo, 2017, v. 54, n. 3, p. 919, doi. 10.1007/s10092-017-0214-7
- By:
- Publication type:
- Article
A posteriori error analysis of an augmented mixed-primal formulation for the stationary Boussinesq model.
- Published in:
- Calcolo, 2017, v. 54, n. 3, p. 1055, doi. 10.1007/s10092-017-0219-2
- By:
- Publication type:
- Article
A generalized Newton method for non-Hermitian positive definite linear complementarity problem.
- Published in:
- Calcolo, 2017, v. 54, n. 1, p. 43, doi. 10.1007/s10092-016-0175-2
- By:
- Publication type:
- Article
An automated selection algorithm for nonlinear solvers in MDO.
- Published in:
- Structural & Multidisciplinary Optimization, 2018, v. 58, n. 2, p. 349, doi. 10.1007/s00158-018-2004-5
- By:
- Publication type:
- Article
Harnack inequality for singular fully nonlinear operators and some existence results.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 39, n. 3/4, p. 557, doi. 10.1007/s00526-010-0325-3
- By:
- Publication type:
- Article
Pseudo Symmetric Solutions to Two Classes of BVPs.
- Published in:
- Wireless Personal Communications, 2018, v. 102, n. 4, p. 2987, doi. 10.1007/s11277-018-5320-6
- By:
- Publication type:
- Article
The Fixed-Point Property Under Induced Interval Maps of Continua.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 3, p. 376, doi. 10.1007/s10958-016-2844-8
- By:
- Publication type:
- Article
Global Existence Results for Functional Differential Inclusions with Delay.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 5, p. 477, doi. 10.1007/s10958-015-2462-x
- By:
- Publication type:
- Article
Nonlinear Dynamics of the Interaction of National Income, Interest Rate, and Price Level.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 6, p. 806, doi. 10.1007/s10958-015-2285-9
- By:
- Publication type:
- Article
Structure of the Local Controllability Set for a Family of 2-Systems on a Plane Near the Zero Indicatrix Point.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 6, p. 667, doi. 10.1007/s10958-014-1893-0
- By:
- Publication type:
- Article
Asymptotically Periodic Solutions to Nonlocal Cauchy Problems Governed by Compact Evolution Families.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 1, p. 13, doi. 10.1007/s10958-014-1698-1
- By:
- Publication type:
- Article
Triple positive solutions for a class of two-point boundary-value problems. A fundamental approach.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 5, p. 823, doi. 10.1007/s10958-013-1222-z
- By:
- Publication type:
- Article
Existence results for third-order impulsive functional differential inclusions with multiplier p( t).
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 4, p. 401, doi. 10.1007/s10958-012-1072-0
- By:
- Publication type:
- Article
The free boundary problem without initial condition.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 1, p. 86, doi. 10.1007/s10958-012-1052-4
- By:
- Publication type:
- Article
Controllability of integrodifferential systems with nonlocal initial conditions in Banach spaces.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 3, p. 459, doi. 10.1007/s10958-011-0471-y
- By:
- Publication type:
- Article
The region of values of the system { c, c, f( z), f′( z)} in the class of typically real functions.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 176, n. 1, p. 1, doi. 10.1007/s10958-011-0385-8
- By:
- Publication type:
- Article
Pointed spherical tilings and hyperbolic virtual polytopes.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 5, p. 591, doi. 10.1007/s10958-011-0374-y
- By:
- Publication type:
- Article
General hyperbolicity conditions for set-valued mappings.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 5, p. 600, doi. 10.1007/s10958-011-0375-x
- By:
- Publication type:
- Article
Closed polylines inscribed in a closed space curve.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 5, p. 556, doi. 10.1007/s10958-011-0367-x
- By:
- Publication type:
- Article
Shadow boundaries of three-dimensional bodies of constant width.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 5, p. 569, doi. 10.1007/s10958-011-0370-2
- By:
- Publication type:
- Article
Nonfree actions of countable groups and their characters.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 1, p. 1, doi. 10.1007/s10958-011-0273-2
- By:
- Publication type:
- Article
Groups Acting on Groups.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 5, p. 387, doi. 10.1007/s10469-013-9250-9
- By:
- Publication type:
- Article
Nilpotent length of a finite group admitting a frobenius group of automorphisms with fixed-point-free kernel.
- Published in:
- Algebra & Logic, 2011, v. 49, n. 6, p. 551, doi. 10.1007/s10469-011-9117-x
- By:
- Publication type:
- Article
Variational and numerical analysis of a quasistatic thermo‐electro‐visco‐elastic frictional contact problem.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 3, p. N.PAG, doi. 10.1002/zamm.201800138
- By:
- Publication type:
- Article
Formal derivation and existence result of an approximate model on dislocation densities.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2018, v. 98, n. 6, p. 1015, doi. 10.1002/zamm.201700038
- By:
- Publication type:
- Article
A FIXED POINT METHOD FOR THE STABILITY OF FUNCTIONAL EQUATIONS IN PROBABILISTIC NORMED QUASI-LINEAR SPACES.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 2, p. 141, doi. 10.22103/jmmr.2023.21228.1417
- By:
- Publication type:
- Article